MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CEA; CARCINOEMBRYONIC ANTIGEN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CEA; CARCINOEMBRYONIC ANTIGEN TEST SYSTEM
Catalog Number 07027079190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys cea assay result from one patient sample tested on the cobas e 801 analytical unit.The initial result was 6.86 ng/ml.The repeat result was 1.25 ng/ml.The initial result was not reported outside the laboratory, as it did not match the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the assay was last calibrated on (b)(6) 2025, and the results were within the specified ranges.Product labeling states: "renewed calibration is recommended as follows: after 12 weeks when using the same reagent lot.After 28 days when using the same cobas e pack on the analyzer.As required: e.G.Quality control findings outside the defined limits." the qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The alarm trace did not indicate any issues.A general reagent problem was not detected because the qcs before the event were within the specified ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24082479
Report Number1823260-2026-00184
Device Sequence Number9783941
Product Code DHX
UDI-Device Identifier04015630939664
UDI-Public04015630939664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027079190
Device Lot Number850670
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown